Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Solomonov, Yu S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:176
Abstract pages:505
Full texts:147
References:61
Member of the Russian Academy of Sciences
Professor
Doctor of technical sciences

http://www.mathnet.ru/eng/person30896
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. V. P. Efremov, A. I. Potapenko, Yu. S. Solomonov, V. E. Fortov, “Mathematical simulation of non steady heat processes in multicomponent medium”, Matem. Mod., 16:6 (2004),  97–100  mathnet  zmath

2021
2. V. E. Zakharov, L. M. Zelenyi, R. I. Ilkaev, G. A. Mesyats, L. P. Pitaevskii, V. A. Rubakov, O. V. Rudenko, G. N. Rykovanov, A. M. Sergeev, Yu. S. Solomonov, B. Yu. Sharkov, I. A. Shcherbakov, “In memory of Vladimir Evgen'evich Fortov”, UFN, 191:1 (2021),  111–112  mathnet; Phys. Usp., 64:1 (2021), 103–105  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021